# SDR IPXA2016082107273

- Difficulty date: August 4, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING STR NR 15 IS CRACKED AT STA XORS 440.  REPAIRED CRACKED RT WING, STR 15 BETWEEN STA XORS 433 TO 455 IAW SRM 57-20-03, REPAIR 3, FIG 201.
